On the Gibbons' conjecture for equations involving the p-Laplacian - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Mathematische Annalen Année : 2022

On the Gibbons' conjecture for equations involving the p-Laplacian

(1) , (1) , ,
1

Résumé

In this paper we prove the validity of Gibbons' conjecture for the quasilinear elliptic equation -Delta(p)u = f(u) on R-N. The result holds true for (2N+2)/(N+2)

Dates et versions

hal-03621403 , version 1 (28-03-2022)

Identifiants

Citer

Francesco Esposito, Alberto Farina, Luigi Montoro, Berardino Sciunzi. On the Gibbons' conjecture for equations involving the p-Laplacian. Mathematische Annalen, 2022, 382 (1-2), pp.943-974. ⟨10.1007/s00208-020-02065-7⟩. ⟨hal-03621403⟩
11 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More